# SDR AALA202501106591

- Difficulty date: December 18, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIR 833 WINDOW INNER AND OUTER PANES SCRATCHED. REPLACED WINDOW ASSEMBLY PER AMM 56-31-15.
